MAUDE Adverse Event Report: SVS LLC PREMIERPRO PLUS; POWDER-FREE NITRILE PATIENT EXAMINATION GLOVE

SVS LLC PREMIERPRO PLUS; POWDER-FREE NITRILE PATIENT EXAMINATION GLOVE
Model Number 5063
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2019
Type of Reportable Event Malfunction
Event or Problem Description
Glove tore when putting on during case.Recurring problem.

Brand Name
PREMIERPRO PLUS
Common Device Name
POWDER-FREE NITRILE PATIENT EXAMINATION GLOVE
Manufacturer (Section D)
SVS LLC
14120 ballantyne corporate place, suite 425
charlotte NC 28277
MDR Report Key8926207
Report Number8926207
Device Sequence Number16676283
Product Code LZC
UDI-Device Identifier00818566011022
UDI-Public(01)00818566011022
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/01/2019
Report Date (Section F) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5063
Device Catalogue Number5063
Device Lot NumberMTH12-16
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer08/23/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/01/2019